LOCALIZED MODES OF SPIN WAVES IN THE CUBIC FERROMAGNETICS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1963, Vol. 19 Issue (11): 753-763    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
LOCALIZED MODES OF SPIN WAVES IN THE CUBIC FERROMAGNETICS
LI YIN-YUAN, ZHU YAN-QING
中国科学院
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn